# SDR FDEA201604191258

- Difficulty date: April 19, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N937FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23895
- Aircraft time: 68,740 hours, 29,969 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Part number: 81020401
- Condition: Failed
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

R1 ENTRY DOOR SLIDE ARMED LIGHT DOES NOT ILLUMINATE WHEN MOVING HANDLE TO ACTIVATE.  R & R R1 DOOR FWD GIRT BAR PROXIMITY SWITCH S10216 IAW AMM 25-66-11-2.  OPERATIONS CHECKED GOOD.  ACFT OK FOR SERVICE.
